MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INFUSION CATHETER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. INFUSION CATHETER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8578
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: 8637-40, serial#: (b)(4), implanted: (b)(6) 2020, product type: pump.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On (b)(6) 2020, information was received from an healthcare professional (hcp), via a manufacturer representative (rep), regarding a patient receiving compounded baclofen (50 mcg/ml, 24.599 dose), fentanyl (28 mcg/ml, 13.775 mcg dose) and bupivacaine (12 mg/ml, 5.9 mg dose) via an implantable pump for non-malignant pain.It reported that during a procedure, the physician was unable to aspirate catheter so they wanted to replace the connector.The physician was unable to flush it and requested another connector (this was reported as surgical intervention).The connector was never implanted, another connector was used and implanted.The issue was resolved at the time of this report.The issue was resolved at the time of this report.The patient's status was alive - no injury.On 2020-jan-27, additional information was received.The rep reported the procedure was a pump replacement.They were unable to aspirate the catheter and the physician wanted to check the sutureless connector before proceeding with back table prime.
 
Additional Manufacturer Narrative
Analysis of the catheter revealed a non-significant finding of dried drug, blood, or foreign material occlusion in the catheter body.Concomitant medical products: product id 8637-40 serial# (b)(4) implanted: (b)(6)2020 product type pump.

Brand Name
INFUSION CATHETER
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9668908
Report Number3004209178-2020-02577
Device Sequence Number19466649
Product Code LKK
UDI-Device Identifier00643169887633
UDI-Public00643169887633
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2021
Device Model Number8578
Device Catalogue Number8578
Device Lot NumberHG3P7XB03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR